Does anyone suffer with a yukky taste in their mouth after MTX injection?

I have been on injections for the last 6 weeks after transferring from tablet form due to side effects and have began to get a horrible taste in my mouth which lasts all day. The only way to explain it is it is very scratchy and horrible taste. Keep drinking loads on that day but to no avail.

6 Replies

oldestnewest
  • Hi Debbie - I do get a horrible taste after taking my tablets now but would have imagined that taking it in injection form would be better as it bypasses the gastric system surely? Mine lasts most of the following day and isn't unbearable I just use mouthwash to get rid of the taste a few times in the day. TTx

  • I get exactly the same but it lasts for a few days i gargle and have airwaves chewing gum which helps a little x why does this ra have so many effects both natueral and side effects x i hope this may help you xxx

  • Do you take salfasalazine maybe it could be a side effect from thatxxx

  • Hi Debbie

    I use to get a metallic taste in my mouth when I took the tabs. Don't get anything now I am on injectable mtx, but the occasional episode of diarrihoea/loose stools.

    Sci x

  • hi

    i always get on odd taste and keep thinking i must have eaten something funny - you would have thought id have realised after 6 yeaers!

    but it only lasts first three days when med is at its strongest - i just keep a load

    of different mints gum and boiled sweets on me to take taste away - thenworry about my teeth - oh dear one long worry ! !

  • Aside from the possibility MTX is responsible, bad taste is often associated with yeast or fungus infections in the mouth, or from sinus drainage down back of throat. Could see your GP,, or try looking at your tongue in the mirror? If your tongue looks coated with a white film, might be a yeast. Really should ask GP if that continues. Does anyone know, are immune-suppressed patients more prone to yeast infections? Or just infections in general?

You may also like...